My son of 14 yrs old has sadly just been diagnosed with borderline personality disorder. He is on Quilonum SR (slow release Lithium) 650g and Lexapro 5mg, Seroquel 75mg and Ativan 1mg and Epilem 500mg. He seems to be putting on weight rapidly and before he gets any larger I would like to know which medication anyone out there might know might be contributing. I think his metabolism has slowed down and is sluggish - not sure. Any advice? It''s so sad - he used to be so fit and played football well and now is getting huge its hard for him and embarrassing.
i also have a diagnoses of BPD and was taking 175 mg of seroquel daily. i gained 6 stones within 1 year, i was really affected by this as it is the last thing you need to deal with when you already have so many daily issues going on. i done some research online an discovred that seroquel can cause metabolic syndrome basiclly it slowes your metabolism down drasticlly. unfortunately i did not lose any weight untill i reduced my seroquel to 50mg.
hope this helps